# SDR C2XA98BT086

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 3,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN SECTION OF FUSELAGE BEHIND PASSENGER DOOR.  REPAIRED DAMAGED SECTION OF FUSELAGE IAW SRM.  PRESSURE CHECKED GOOD.  (M)
